# SDR CA020228016

- Difficulty date: February 2, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-60-601P
- Aircraft time: 2,534 hours
- Engine: Lyc IO540S1A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 920024647
- Condition: Ruptured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) TURBO OIL SUPPLY HOSE FROM OPTIONAL FILTER P/N 300180-501 TO WAISTGATE ACTUATOR ROUTED IN CLOSE PROXIMITY TO EXHAUST PIPES WITH SHARP BENDS DUE TO EXTREMITY TIGHT ROUTING. ADDITIONALLY THIS HOSE IS DISTURBED EVERY 50 HOURS DUE TO REMOVAL AND CLEANING OF FILTER ELEMENT CLEANING, SUBJECTING HOSE TO ADDITIONAL STRESSES. HOSE FAILED IN CLIMB OUT, RESULTING IN LOSS OF OIL PRESSURE.
